# SDR SWAA2022050391022

- Difficulty date: April 4, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV 2022-168803 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 13 REV -.SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 AND RBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 13 REV -.SEE INDIVIDUAL SIGNOFF BELOW COMPLETED RII
